# SDR AALA202304065012

- Difficulty date: February 13, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 91,080 hours, 11,138 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY TRI FOLD DOOR DIFFICULT TO OPERATE. DOOR DRAGS ON FLOOR BOTTOM LEFT. **SUPPLEMENTAL REPORT FOR AALA202302175012: AFTER FURTHER REVIEW THIS WAS NOT REPORTABLE. DOOR WAS FOR A FORWARD GALLEY STORAGE COMPARTMENT.** (CLOSED)
